MathSciNet Relay Station
MathSciNet bibliographic data
MR552273 (81h:93119) 93E20 (35R35 49A29)
Friedman, Avner Correction to: "On the free boundary of a quasivariational inequality arising in a problem of quality control'' [Trans. Amer. Math. Soc. 246 (1978), 95–110; MR 80f:93086c]. Trans. Amer. Math. Soc. 257 (1980), no. 2, 535–537.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement